# SDR DALA2024111210866

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 74,775 hours, 28,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6050972) DURING SERVICE CHECK FOUND ROW 20, 21, 22 SEAT MOUNTED EMERGENCY LIGHTS INOP. R/R BATTERY PACK FOR ROW 20, 21, 22 PER B737 AMM 33-51. OPS CHECK GOOD.
